# SDR DL72S962556

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PATH LIGHTING OUT IN FIRST CLASS AND COACH.  REPLACED DIODE IN FWD EMERGENCY LIGHTING POWER SUPPLY, OPS CK GOOD.
